# SDR UIEA2023082900817

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 99,187 hours, 20,128 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER WING FRONT SPAR STA 785.9 AND LBL 97.95 FUEL LEAK( CENTER WING FRONT SPAR STA 785.9 AND LBL 97.95 FUEL LEAK WAS REPAIRED AND THE TEST WAS SATISFACTORY PER AMM 28-11-00-308-013 REV 139 22APR-2023. )
